Weak-Convergence of Probability-Measures in Spaces of Smooth Functions

Wilson, RJ (1986) Weak-Convergence of Probability-Measures in Spaces of Smooth Functions. Stochastic Processes and Their Applications, 23 2: 333-337. doi:10.1016/0304-4149(86)90047-5


Author Wilson, RJ
Title Weak-Convergence of Probability-Measures in Spaces of Smooth Functions
Journal name Stochastic Processes and Their Applications   Check publisher's open access policy
ISSN 0304-4149
Publication date 1986-12
Sub-type Other
DOI 10.1016/0304-4149(86)90047-5
Volume 23
Issue 2
Start page 333
End page 337
Total pages 5
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:15:04 EST by System User